A PBW theorem for inclusions of (sheaves of) Lie algebroids
Rendiconti del Seminario Matematico della Università di Padova, Volume 131 (2014), pp. 23-48.
@article{RSMUP_2014__131__23_0,
     author = {Calaque, Damien},
     title = {A {PBW} theorem for inclusions of (sheaves of) {Lie} algebroids},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {23--48},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {131},
     year = {2014},
     mrnumber = {3217749},
     zbl = {06329756},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2014__131__23_0/}
}
TY  - JOUR
AU  - Calaque, Damien
TI  - A PBW theorem for inclusions of (sheaves of) Lie algebroids
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 2014
SP  - 23
EP  - 48
VL  - 131
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_2014__131__23_0/
LA  - en
ID  - RSMUP_2014__131__23_0
ER  - 
%0 Journal Article
%A Calaque, Damien
%T A PBW theorem for inclusions of (sheaves of) Lie algebroids
%J Rendiconti del Seminario Matematico della Università di Padova
%D 2014
%P 23-48
%V 131
%I Seminario Matematico of the University of Padua
%U http://www.numdam.org/item/RSMUP_2014__131__23_0/
%G en
%F RSMUP_2014__131__23_0
Calaque, Damien. A PBW theorem for inclusions of (sheaves of) Lie algebroids. Rendiconti del Seminario Matematico della Università di Padova, Volume 131 (2014), pp. 23-48. http://www.numdam.org/item/RSMUP_2014__131__23_0/

[1] D. Arinkin, A. Căldăraru, When is the self-intersection of a subvariety a fibration?, Advances in Math., 231 (2012), no. 2, 815–842. | MR | Zbl

[2] M. Bordemann, Atiyah classes and equivariant connections on homogeneous spaces, Travaux Mathématiques, 20 (2012), Special Issue dedicated to Nikolai Neumaier, 29–82. | MR

[3] D. Calaque, From Lie theory to algebraic geometry and back, in Interactions between Algebraic Geometry and Noncommutative Algebra, Oberwolfach Report no. 22/2010, 1331-1334.

[4] D. Calaque, A. Căldăraru, J. Tu, PBW for an inclusion of Lie algebras, Journal of Algebra, 378 (2013), p. 64–79. | MR | Zbl

[5] D. Calaque, A. Căldăraru, J. Tu, On the Lie algebroid of a derived self-intersection, preprint arXiv:1306.5260. | Zbl

[6] D. Calaque, M. Van Den Bergh, Hochschild cohomology and Atiyah classes, Advances in Math., 224 (2010), no. 5, 1839–1889. | MR | Zbl

[7] Z. Chen, M. Stiénon, P. Xu, From Atiyah Classes to Homotopy Leibniz Algebras, preprint arXiv:1204.1075. | MR

[8] D. Grinberg, Poincaré-Birkhoff-Witt type results for inclusions of Lie algebras, Diploma Thesis available at http://www.cip.ifi.lmu.de/~grinberg/algebra/pbw.pdf.

[9] M. Kapranov, Rozansky-Witten invariants via Atiyah classes, Compositio Math., 115 (1999), no. 1, 71–113. | MR | Zbl

[10] M. Kapranov, Free Lie algebroids and the space of paths, Selecta Math. NS, 13 (2007), no. 2, 277–319. | MR | Zbl

[11] L. Positselski, Two kinds of derived categories, Koszul duality, and comodule-contramodule correspondence, Memoirs of the Amer. Math. Soc., 212 (2011), 133 pp. | MR | Zbl

[12] G.S. Rinehart, Differential forms on general commutative algebras, Trans. Amer. Math. Soc., 108 (1963), 195–222. | MR | Zbl

[13] P. Xu, Quantum groupoids, Comm. Math. Phys., 216 (2001), no. 3, 539–581. | MR | Zbl

[14] S. Yu, Dolbeault dga of formal neighborhoods and L -algebroids, draft available at http://www.math.psu.edu/yu/papers/DolbeaultDGA.pdf.